# SDR AWXA200700280

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 27,948 hours, 10,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FOUND EMERGENCY EXIT" PUSH BUTTON" TEST FAULTING "EPSU UNIT EMER R ".  MX REMOVED AND REPLACED THE BATTERY IAW 33-51-38.  OPERATIONAL CHECK WAS GOOD.
